# SDR Y3AR527Y

- Difficulty date: September 18, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N357SP
- Make and model: Bell 206L-4
- Aircraft serial: 52161
- Engine: Allsn 250C30
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 2060312329103S
- Condition: Cracked
- Location: Tailboom
- Part time: 1,399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR ANNUAL INSPECTION FOUND LT UPPER FITTING ON THE FUSELAGE SIDE OF THE TAILBOOM ATTACHMENT CRACKED.  REMOVED AND REPLACED FITTING (PN 206031329103S) MM.  FITTING IS CRACKED ON THE OUTBOARD FLANGE BETWEEN THE 2 AFT RIVETS.
